# SDR SWAA2024082211684

- Difficulty date: July 11, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON AFT LOWERED CEILING LT SIDE M1672 AT AFT GALLEY AREA 2024-443474<[01] REPLACED BATTERY PACKS M1672 AT LT SIDE AFT POSITION I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED BATTERY PACKS M1672 AT LT SIDE AFT POSITION I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFFS BELOW.
